# SDR SWIA202002048215

- Difficulty date: January 16, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N138SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000466
- Aircraft time: 14,539 hours, 7,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON RH SEAT TRACK AT FR 85   (C-CHECK) RO 2/02/2020   BLENDED DAMAGED AREA ON RH SEAT TRACK AT FR 85 REF SRM. REPAIRED DAMAGED AREA REF ETD. SEE CONTINUATION CARD FOR DETAILS.
